Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Kervaire–Milnor correspondence 1958–1961


Authors: Michel A. Kervaire and John W. Milnor; \protect\linebreak with transcription by Shu Otsuka
Journal: Bull. Amer. Math. Soc. 52 (2015), 611-658
DOI: https://doi.org/10.1090/bull/1497
Published electronically: July 1, 2015
MathSciNet review: 3393349
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

References
  • L. Pontryagin, Smooth manifolds and their applications in homotopy theory. Translations A.M.S., Vol. 11, Series 2, p. 101.
  • D.M.w.a.H.S.


Additional Information

Published electronically: July 1, 2015
Article copyright: © Copyright 2015 American Mathematical Society